Lefschetz-Riemann-Roch theorem for smooth algebraic schemes.
Mathematische Zeitschrift, Tome 211 (1992) no. 3, pp. 643-656
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1992__211_3_174465,
author = {Yuichiro Takeda},
title = {Lefschetz-Riemann-Roch theorem for smooth algebraic schemes.},
journal = {Mathematische Zeitschrift},
pages = {643--656},
year = {1992},
volume = {211},
number = {3},
zbl = {0759.14007},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__211_3_174465/}
}
Yuichiro Takeda. Lefschetz-Riemann-Roch theorem for smooth algebraic schemes.. Mathematische Zeitschrift, Tome 211 (1992) no. 3, pp. 643-656. http://geodesic.mathdoc.fr/item/MZ_1992__211_3_174465/